It is currently Fri Aug 18, 2017 2:24 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
PostPosted: Mon Oct 14, 2013 6:41 pm 
Offline
Average Poster
Average Poster

Joined: Tue Mar 26, 2013 11:41 am
Posts: 6
I have been on subs for years and I never had PW before... many times I had taken subs within 8-10 hours after my last heroin shot and never had a problem.... but I stopped taking subs completely for maybe 2 days this week because I was using IV-H...... about 8-9 hours latet took 8mgs of subs and went back to sleep for an hour.... woke up, figured I was good to go and took another 8mg... oh my god... I never felt anything similar to that in my life... I could feel my insides just grinding, throwing up, the shits, ears were ringing.... I didnt think it was real..

I kept thinking how is it possible to feel this bad? I didn't think it was possible to feel like that.. absolutely the worst experience ever....

it lasted about 4 hours before I could get some dope and kill it.... I couldn't even shoot up, I had to sniff.... but it worked somewhat..

I wasn't ready for that... now I am terrified of going thru that again....

my plan now is to try it again in a day or 2... I have clonidine, immodium, trying to get sticks but even if I had some Xanax or valium on saturday they wouldn't of helped at all...

all I want right now is to get stabilized back on subs and just stay there... no more of this back and forth bullshit.... that's my no. 1 goal right now before anything else....

going to wait hopefully around 24 hours after last fix.. only going to take maybe 2mgs and wait to see what happens..... if all is well,. i'll go with another 2mgs and so on ans so forth..

if I do go into PW, it wont be anywhere near as intense as what I felt Saturday.. but I will have spme diesel on hand.. just a little.. 2-3 bags tops... just enuff to kill any extreme PW..i will just take enuff diesel to lighten the PW and continue on with the induction.... I think this is really the only option I have

any feedback?


Top
 Profile  
 
PostPosted: Tue Oct 15, 2013 9:06 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Fri Mar 08, 2013 1:02 pm
Posts: 1342
Location: West Tennessee
Hey Pat,

I don't really know what to say to you here. I wanted to respond because you haven't gotten a reply yet and I didn't want you to think nobody was reading your post. It's just that it's really hard to give advice based on what you told us.

I know PW sucks...but going back to using heroin to get yourself through it really isn't the best answer. Reading your story scares me for you, the back and forth and mixing of drugs is so dangerous Pat. I know you already know that.

I really hope you are ready to make this work for you this time! Are you prescribed subs by a doctor? It sounds like you are, I'm just wondering how you are getting around the drug tests doing all this messing around.

Hopefully one of our members with experience switching from heroin to subs and dealing with PW's will see this and comment. I'm really hesitant to tell you anything except that if you do go into PW's you should NOT use heroin to pull yourself out of them. If you give the subs time they will fill the receptors and pull you out of it. That is the only safe way to do it.

_________________
No one can make you feel inferior without your consent. ~ Eleanor Roosevelt


Top
 Profile  
 
PostPosted: Tue Oct 15, 2013 3:16 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Oct 15, 2012 11:27 am
Posts: 1454
Like you, I never experienced PW the times I tried to get on suboxone from heroin. I remember clearly not feeling great after taking sub, but never full blown PWs. It's more like the sub just wasn't strong enough to give me enough relief in the beginning. The only time I experienced PWs was from methadone and the PWs happened immediately after taking sub.

Two things are strange to me. First, the half life is so long that if you only stopped taking sub for 2 days while using heroind, I wouldn't think that was long enough for the heroin to replace the suboxone on your receptors. It seems (to me) that the suboxone would have still been in your system. Second, if it was actually PWs, I'm surprised that they didn't kick in until that second morning dose. Seems odd but it's almost impossible to figure out.

I think you should just try again, waiting as long as you can to dose and take it from there. Hopefully this was some kind of fluke, flu or food poisoning or something. Be careful.


Top
 Profile  
 
Our Sponsors
PostPosted: Fri Oct 18, 2013 3:44 pm 
Offline
Super Poster
Super Poster

Joined: Wed Oct 09, 2013 2:33 am
Posts: 128
I'm sorry, I have no real answer for you. All that ican say is good luck. This board is awesome and full of people who "know their shit". We will help to the best of our ability.

When you read about Suboxone it tells you to wait until you're feeling actual WD from your DOC(yours being heroine). I'd wait, like you said, about a day. Though if you start feeling anxious enough to do heroine, take the suboxone instead. If it was me, I'd get into a doctor so they can get you on the appropriate MG and also make sure you're not taking heroine in between. That'll help you fight to do it.

The suboxone may take a couple of days to truly make you feel better, but try to hang on. It really is a miracle in this point of your recovery.

Good luck!!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group